# SDR 2001FA0000256

- Difficulty date: July 24, 2001
- Submitted: September 10, 2001
- Operation: General aviation
- Aircraft: N310JM
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697069
- Engine: Pwa PT6*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Gasket
- Part number: 601800
- Part serial: 94
- Condition: Leaking
- Location: Engine
- Part time: 47 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL WAS LEAKING IN FLIGHT AND ON GROUND.  GASKET ON FILTER ASSY.  E6 BYPASS GASKET LEAKING.
